# SDR AALA20030506

- Difficulty date: April 28, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N411AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49322
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, ENTRY WAY EMERGENCY EXIT IGHT ACROSS FROM FIRST CLASS LAVATORY BROKEN.  REPLACD ENTRY WAY EMEGENCY EXIT LIGHT ACROSS FROM FIRST CLASS LAVATORY. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
